RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 4, Pages 88–90 (Mi faa332)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief communications

Completeness Theorems for Systems of Differential Equations

M. M. Malamud, L. L. Oridoroga

Donetsk National University

DOI: https://doi.org/10.4213/faa332

Full text: PDF file (80 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:4, 308–310

Bibliographic databases:

UDC: 517.9
Received: 15.09.1999

Citation: M. M. Malamud, L. L. Oridoroga, “Completeness Theorems for Systems of Differential Equations”, Funktsional. Anal. i Prilozhen., 34:4 (2000), 88–90; Funct. Anal. Appl., 34:4 (2000), 308–310

Citation in format AMSBIB
\Bibitem{MalOri00}
\by M.~M.~Malamud, L.~L.~Oridoroga
\paper Completeness Theorems for Systems of Differential Equations
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 4
\pages 88--90
\mathnet{http://mi.mathnet.ru/faa332}
\crossref{https://doi.org/10.4213/faa332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819650}
\zmath{https://zbmath.org/?q=an:0979.34058}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 4
\pages 308--310
\crossref{https://doi.org/10.1023/A:1004121810523}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166603100011}


Linking options:
  • http://mi.mathnet.ru/eng/faa332
  • https://doi.org/10.4213/faa332
  • http://mi.mathnet.ru/eng/faa/v34/i4/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hassi, S, “Theorem of Completeness for a Dirac-Type Operator with Generalized lambda-Depending Boundary Conditions”, Integral Equations and Operator Theory, 64:3 (2009), 357  crossref  mathscinet  zmath  isi  scopus
    2. Djakov P., Mityagin B., “Bari-Markus property for Riesz projections of 1D periodic Dirac operators”, Mathematische Nachrichten, 283:3 (2010), 443–462  crossref  mathscinet  zmath  isi  elib  scopus
    3. Malamud M.M., Oridoroga L.L., “On the Completeness of the Root Vectors of First-Order Systems”, Doklady Mathematics, 82:3 (2010), 899–904  crossref  mathscinet  zmath  isi  scopus
    4. Malamud M.M. Oridoroga L.L., “On the Completeness of Root Subspaces of Boundary Value Problems for First Order Systems of Ordinary Differential Equations”, J. Funct. Anal., 263:7 (2012), 1939–1980  crossref  mathscinet  zmath  isi  elib  scopus
    5. Djakov P., Mityagin B., “Equiconvergence of Spectral Decompositions of 1D Dirac Operators with Regular Boundary Conditions”, J. Approx. Theory, 164:7 (2012), 879–927  crossref  mathscinet  zmath  isi  elib  scopus
    6. Djakov P., Mityagin B., “Unconditional Convergence of Spectral Decompositions of 1D Dirac Operators with Regular Boundary Conditions”, Indiana Univ. Math. J., 61:1 (2012), 359–398  crossref  mathscinet  zmath  isi  elib  scopus
    7. Yakubov Ya., “Fold Completeness of a System of Root Vectors of a System of Unbounded Polynomial Operator Pencils in Banach Spaces. II. Application”, Sci. China-Math., 56:1 (2013), 105–122  crossref  mathscinet  zmath  isi  elib  scopus
    8. Lunyov A.A. Malamud M.M., “On Spectral Synthesis For Dissipative Dirac Type Operators”, Integr. Equ. Oper. Theory, 80:1 (2014), 79–106  crossref  mathscinet  zmath  isi  scopus
    9. Lunyov A.A. Malamud M.M., “on the Completeness and Riesz Basis Property of Root Subspaces of Boundary Value Problems For First Order Systems and Applications”, J. Spectr. Theory, 5:1 (2015), 17–70  crossref  mathscinet  zmath  isi  scopus
    10. Imanbaev N.S., “Stability of the Basis Property of Eigenvalue Systems of Sturm-Liouville Operators With Integral Boundary Condition”, Electron. J. Differ. Equ., 2016, 87  mathscinet  zmath  isi  elib
    11. Imanbaev N., “Stability of the Basis Property of System of Root Functions of Sturm-Liouville Operator With Integral Boundary Condition”, Applications of Mathematics in Engineering and Economics (AMEE'16), AIP Conference Proceedings, 1789, eds. Pasheva V., Popivanov N., Venkov G., Amer Inst Physics, 2016, UNSP 040026  crossref  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:404
    Full text:179
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020